# SDR SWAA2025030501533

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N8869L
- Make and model: Boeing 737-8
- Aircraft serial: 42688
- Aircraft time: 5,611 hours, 3,085 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL WHEN LH & RH RECIRC FANS ARE ON SMELL DISSIPATES WHEN TURNED OFF<[01] PERFORMED CONDITON INSP IAW AMM 05-51-56 NO DEFECTS NOTED ON RECIR FAN SYSTEM OK TO PER MEL 21-25-01A SP1;[02] REMOVED AND REPLACED LH AND RH RECIRC FAN PER AMM 21-25-02. REMOVED AND REPLACED THE LH AND RH RECIRC AIR FILTER PER AMM 21-25-01. OPS CHECK GOOD NO SMELLS AT THIS TIME
